# SDR CA131113008

- Difficulty date: November 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT602
- Aircraft time: 3,100 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Strut
- Part number: 3010611
- Condition: Corroded
- Location: Stab
- Part time: 3,182 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, IT WAS FOUND THAT THE LT STABILIZER STRUT ASSY. LOWER ATTACH FORK AND BUSHINGS WERE HEAVILY CORRODED.
